American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Andries E. Brouwer, Joshua E. Ducey and Peter Sin. The elementary divisors of the incidence matrix of skew lines in $\mathrm{PG}(3,q)$. Proc. Amer. Math. Soc. 140 (2012) 2561-2573.
Abstract, references, and article information   
View Article: PDF

[2] Dragomir Ž. Đoković and Kaiming Zhao. An octonion algebra originating in combinatorics. Proc. Amer. Math. Soc. 138 (2010) 4187-4195. MR 2680045.
Abstract, references, and article information   
View Article: PDF

[3] Bernhard G. Bodmann and Helen J. Elwood. Complex equiangular Parseval frames and Seidel matrices containing $p$th roots of unity. Proc. Amer. Math. Soc. 138 (2010) 4387-4404. MR 2680063.
Abstract, references, and article information   
View Article: PDF

[4] Ferenc Szöllosi. A two-parameter family of complex Hadamard matrices of order $6$ induced by hypocycloids. Proc. Amer. Math. Soc. 138 (2010) 921-928. MR 2566558.
Abstract, references, and article information   
View Article: PDF

[5] Mikhail Muzychuk and Qing Xiang. Symmetric Bush-type Hadamard matrices of order $4m^4$ exist for all odd $m$. Proc. Amer. Math. Soc. 134 (2006) 2197-2204. MR 2213691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. B. Bapat, S. K. Jain and K. Manjunatha Prasad. Generalized power symmetric stochastic matrices. Proc. Amer. Math. Soc. 127 (1999) 1987-1994. MR 1641629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. H. Yang. On composition of four-symbol $\delta$-codes and Hadamard matrices . Proc. Amer. Math. Soc. 107 (1989) 763-776. MR 979054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen J. Dow and Peter M. Gibson. An upper bound for the permanent of a $3$-dimensional $(0,1)$-matrix . Proc. Amer. Math. Soc. 99 (1987) 29-34. MR 866424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. H. Yang. A composition theorem for $\delta $-codes . Proc. Amer. Math. Soc. 89 (1983) 375-378. MR 712655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Morris Newman. Circulants and difference sets . Proc. Amer. Math. Soc. 88 (1983) 184-188. MR 691306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. H. Yang. Lagrange identity for polynomials and $\delta $-codes of lengths $7t$ and $13t$ . Proc. Amer. Math. Soc. 88 (1983) 746-750. MR 702312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. H. Yang. Hadamard matrices and $\delta $-codes of length $3n$ . Proc. Amer. Math. Soc. 85 (1982) 480-482. MR 656128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard A. Brualdi and Jeffrey A. Ross. Invariant sets for classes of matrices of zeros and ones . Proc. Amer. Math. Soc. 80 (1980) 706-710. MR 587961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Clement W. H. Lam and Stanley E. Payne. Erratum to: ``Generalized relative difference sets'' (Proc. Amer. Math. Soc. {\bf 25} (1970), 46--50) by Payne . Proc. Amer. Math. Soc. 56 (1976) 392. MR 0401505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert L. Davis. A Galois connection for reduced incidence algebras . Proc. Amer. Math. Soc. 45 (1974) 179-184. MR 0363946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. J. Ryser. A fundamental matrix equation for finite sets . Proc. Amer. Math. Soc. 34 (1972) 332-336. MR 0294151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1